# SDR AU000665

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 1011100313
- Condition: Scored
- Location: Wing Attach Fitt
- Component: Wing Attach Fitt, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT UPPER FORWARD WING ATTACHMENT FITTING SCORED IN THE BORE OFTHE BARREL NUT RECESS IN THE BATHTUB FITTING.  CAUSED BY THE BARREL NUT INSERT BEING INSERTED 90 DEGREES OUT FROM ITS CORRECT POSITION.  SUBMITTER SUSPECTED OCCURRED DURING THE PREVIOUS INSPECTION IAW BEECH STRUCTURAL INSPECTION AND REPAIR MANUAL 98-39006P4 SECTION57-17-00.
